Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 70, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 23, 2018, 2:57 PM MDT for Guadalupe County, San Miguel County, New Mexico. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2018, 2:57 PM MDT (20:57 UTC)
- Expired
- May 23, 2018, 4:00 PM MDT
- In force
- 63 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Guadalupe County, NM, San Miguel County, NM
The radar
The Albuquerque radar (KABX), 143 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 3:30 PM MDT | HAIL 2 | Tecolotito, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 2:14 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3139 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
166
WUUS55 KABQ 232057
SVRABQ
NMC019-047-232200-
/O.NEW.KABQ.SV.W.0070.180523T2057Z-180523T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
257 PM MDT WED MAY 23 2018
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Southwestern San Miguel County in northeastern New Mexico...
Northwestern Guadalupe County in east central New Mexico...
* Until 400 PM MDT.
* At 257 PM MDT, a severe thunderstorm was located near Villanueva
State Park, or 27 miles south of Las Vegas, moving east at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dilia, Villanueva State Park, Anton Chico, Villanueva, Los Montoyas
and Tecolotito.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Large hail, damaging winds and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lighting is
one of natures leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 3509 10538 3525 10541 3548 10517 3520 10491
TIME...MOT...LOC 2057Z 248DEG 11KT 3521 10530
HAIL...1.25IN
WIND...60MPH
$$
DPorter3 follow-up statements
222
WWUS55 KABQ 232108
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
308 PM MDT WED MAY 23 2018
NMC019-047-232200-
/O.CON.KABQ.SV.W.0070.000000T0000Z-180523T2200Z/
San Miguel-Guadalupe-
308 PM MDT WED MAY 23 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTHWESTERN SAN MIGUEL AND NORTHWESTERN GUADALUPE COUNTIES...
At 308 PM MDT, a severe thunderstorm was located near Anton Chico, or
26 miles south of Las Vegas, moving east at 15 mph.
HAZARD...Tennis ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Dilia, Villanueva State Park, Anton Chico, Villanueva, Los Montoyas
and Tecolotito.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3509 10538 3525 10541 3548 10517 3520 10491
TIME...MOT...LOC 2108Z 252DEG 13KT 3521 10524
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70MPH
$$
DPorter879
WWUS55 KABQ 232130
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
330 PM MDT WED MAY 23 2018
NMC019-047-232200-
/O.CON.KABQ.SV.W.0070.000000T0000Z-180523T2200Z/
San Miguel-Guadalupe-
330 PM MDT WED MAY 23 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTHWESTERN SAN MIGUEL AND NORTHWESTERN GUADALUPE COUNTIES...
At 330 PM MDT, severe thunderstorms were located along a line
extending from near Anton Chico to near Dilia, moving east at 15 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Dilia, Anton Chico, Los Montoyas and Tecolotito.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3515 10531 3527 10535 3548 10517 3520 10491
TIME...MOT...LOC 2130Z 248DEG 12KT 3521 10522 3526 10512
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
DPorter136
WWUS55 KABQ 232151
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
351 PM MDT WED MAY 23 2018
NMC019-047-232200-
/O.CON.KABQ.SV.W.0070.000000T0000Z-180523T2200Z/
San Miguel-Guadalupe-
351 PM MDT WED MAY 23 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTHWESTERN SAN MIGUEL AND NORTHWESTERN GUADALUPE COUNTIES...
At 350 PM MDT, severe thunderstorms were located along a line
extending from near Villanueva State Park to 6 miles north of Dilia,
moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Tecolotito.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3518 10532 3527 10535 3536 10527 3543 10512
3532 10503 3524 10495
TIME...MOT...LOC 2150Z 207DEG 14KT 3525 10525 3529 10506
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
GuyerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 2:21 PM MDT, 36 minutes earlier.
Area forecast discussion, May 23, 2:21 PM MDT, 36 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 221 PM MDT Wed May 23 2018 .SYNOPSIS... Another round of afternoon thunderstorm activity has begun across eastern New Mexico today with several storms becoming severe producing large hail. A few storms could become tornadic across the southeast. Storm activity will gradually move east into Texas this evening. Thursday will see lesser thunderstorm activity with the main focus starting over the Sacramento Mountains moving over southeastern NM. Drier air and warmer temperatures move in across the state Friday and through the weekend. && .DISCUSSION... Today's crop of afternoon t-storm activity has begun to fire off the eastern slopes of the ctrl mtn chain. SW flow aloft remains with sfc Gulf moisture remaining, allowing for plenty of MLCAPE upwards of 3000 J/kg. The one limiting factor will be the bulk shear only reaching up to about 30 kts, while still strong enough to allow for severe, storms today will once again likely be pulsy. Directional shear will be such to allow for the potential of an isolated tornado or two in the strongest cells across the southeast. The HRRR has continued to show the strongest cells remaining over the eastern third of the state, moving into Texas sunset. Areas that have already received good rainfall amounts in the previous days will be at risk for localized flash flooding from strong downpours. SW flow will will weaken Thursday with ridging starting to build over southern NM. Enough Gulf moisture will still linger over the far SE to allow for a few more storms firing off the Sacramento Mtns and Chaves County. The rest of the state will continue to see drier air moving in with warmer temperatures. All areas will see PoPs fall to nil Friday with well above normal temperatures. Temperatures continue to rise Saturday before falling across the west Sunday as a large upper low moves into the Great Basin. SW flow will strengthen across the east Sunday increasing the risk of critical fire weather. Temperatures trend back up across the west, while remaining well above normal across the east early next week. Increased chances for precipitation may return by mid next week as another trough looks to move across the central Rocky Mtns. 24 && .FIRE WEATHER... ...RETURN OF CRITICAL FIRE WEATHER CONDITIONS LATE WEEK AND INTO THE WEEKEND... Very dry air has spread farther east today into the Rio Grande Valley. Marginal critical conditions are expected for parts of central and western NM through the remainder of today. Deeper moisture remains in place across eastern NM where the threat of strong storms with locally heavy rainfall continues. Recoveries overnight will be fair across central and western NM and very good to excellent across the east with more low clouds. A ridge of high pressure will build northward into NM Thursday and Friday with above normal temperatures and lighter winds. The focus for isolated storms will continue over eastern NM Thursday then mainly over far southeastern NM Friday. The west will remain very dry with single digit min humidities and poor recoveries. Haines values of 6 will be common with super Haines for parts of the Rio Grande Valley and western NM both days. The upper ridge will break down quickly Saturday and lead to more widespread strong southwest winds across NM. Critical fire weather conditions Saturday will be followed by poor overnight recoveries, then another round of critical fire weather Sunday for central and eastern NM. Critical conditions may occur through Monday as an upper wave ejects slowly northeastward across Colorado. Guyer && .AVIATION... 18Z TAF CYCLE MVFR low cigs over eastern NM are slowly clearing as mixing begins and convection starts firing along the east slopes of the central mt chain. SHRA/TSRA will move northeast around 20 kt as they progress into the eastern plains. TSRA may become strong to locally severe with large hail, high winds, torrential rainfall, and frequent cloud to ground lightning strikes. The greatest potential for severe will stretch from near KTCC to KROW eastward. Low clouds will redevelop again tonight along and east of the central mt chain in the wake of the storm activity. Confidence however is not as high on coverage of clouds and potential IFR impacts. Guyer && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 46 87 48 89 / 0 0 0 0 Dulce........................... 41 81 41 84 / 5 0 0 0 Cuba............................ 46 80 47 84 / 0 0 0 0 Gallup.......................... 38 86 40 87 / 0 0 0 0 El Morro........................ 39 81 41 83 / 0 0 5 0 Grants.......................... 40 84 42 86 / 0 0 5 0 Quemado......................... 43 82 44 84 / 0 0 5 0 Glenwood........................ 51 90 53 92 / 0 0 5 0 Chama........................... 35 74 36 78 / 5 0 5 0 Los Alamos...................... 53 79 54 83 / 5 0 5 0 Pecos........................... 51 78 52 81 / 10 5 5 5 Cerro/Questa.................... 42 76 42 80 / 5 5 5 0 Red River....................... 39 67 38 69 / 10 5 5 0 Angel Fire...................... 30 71 30 74 / 20 5 5 5 Taos............................ 40 80 41 84 / 5 0 5 0 Mora............................ 43 78 44 80 / 20 5 5 5 Espanola........................ 50 85 50 89 / 5 0 5 0 Santa Fe........................ 52 79 53 83 / 5 5 5 0 Santa Fe Airport................ 48 83 50 86 / 5 0 5 0 Albuquerque Foothills........... 54 87 55 90 / 0 5 5 5 Albuquerque Heights............. 58 89 58 90 / 0 5 5 0 Albuquerque Valley.............. 53 90 54 92 / 0 0 5 0 Albuquerque West Mesa........... 55 88 56 91 / 0 0 5 0 Los Lunas....................... 48 90 49 92 / 0 0 5 0 Rio Rancho...................... 55 88 56 91 / 0 0 5 0 Socorro......................... 56 92 58 94 / 0 5 5 0 Sandia Park/Cedar Crest......... 51 81 52 82 / 0 5 5 5 Tijeras......................... 50 83 51 86 / 0 5 5 5 Moriarty/Estancia............... 42 86 44 89 / 5 5 5 5 Clines Corners.................. 48 81 50 85 / 10 5 5 5 Gran Quivira.................... 53 84 55 86 / 0 5 5 5 Carrizozo....................... 57 86 58 89 / 5 10 5 5 Ruidoso......................... 51 77 53 82 / 10 30 20 5 Capulin......................... 49 82 50 85 / 30 10 5 5 Raton........................... 46 84 47 88 / 20 10 5 5 Springer........................ 46 86 47 89 / 30 10 5 5 Las Vegas....................... 45 80 47 83 / 20 5 5 5 Clayton......................... 55 87 57 91 / 30 10 5 10 Roy............................. 51 84 53 87 / 40 5 5 0 Conchas......................... 57 91 59 95 / 40 5 5 0 Santa Rosa...................... 55 89 56 93 / 30 10 10 5 Tucumcari....................... 60 93 62 98 / 30 10 5 0 Clovis.......................... 57 88 59 94 / 30 10 20 5 Portales........................ 59 89 61 94 / 30 10 20 5 Fort Sumner..................... 59 91 61 96 / 30 10 10 5 Roswell......................... 60 93 61 100 / 20 20 20 0 Picacho......................... 56 85 58 92 / 20 40 20 5 Elk............................. 52 84 55 89 / 10 30 20 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 24
Hazardous weather outlook, May 23, 2:35 PM MDT, 22 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 235 PM MDT Wed May 23 2018 NMZ501>540-241100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 235 PM MDT Wed May 23 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...This Afternoon and Tonight There is a slight risk of severe thunderstorms across eastern New Mexico this afternoon until 9 pm this evening. Severe storms will be capable of producing large hail and strong gusty winds, with the potential for tornadic activity across southeastern New Mexico. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. However, weather can change very rapidly. Always use the latest forecasts, watches and warning for planning purposes. .SPOTTER INFORMATION STATEMENT... Spotters should report severe weather through the National Weather Service Albuquerque web site or by calling 1.888.386.7637. 24
In the hours before
Special weather statement, May 23, 2:13 PM MDT, 44 minutes before
Special Weather Statement National Weather Service Albuquerque NM 213 PM MDT WED MAY 23 2018 NMZ530-232045- Union County- 213 PM MDT WED MAY 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL UNION COUNTY UNTIL 245 PM MDT... At 212 PM MDT, Doppler radar was tracking a strong thunderstorm over Sedan, or 17 miles north of Amistad, moving northeast at 20 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Sedan. If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3602 10320 3618 10329 3643 10304 3611 10304 TIME...MOT...LOC 2012Z 227DEG 19KT 3617 10315 DPorter
Special weather statement, May 23, 2:15 PM MDT, 42 minutes before
Special Weather Statement National Weather Service Albuquerque NM 215 PM MDT WED MAY 23 2018 NMZ531-232045- Harding County- 215 PM MDT WED MAY 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARDING COUNTY UNTIL 245 PM MDT... At 214 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles east of Mosquero, moving northeast at 25 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Bueyeros and Rosebud. If threatening weather approaches your area, take shelter in a sturdy building. && A severe thunderstorm watch remains in effect until 900 PM MDT for northeastern New Mexico. LAT...LON 3564 10382 3581 10397 3608 10375 3586 10339 TIME...MOT...LOC 2014Z 224DEG 23KT 3582 10378 DPorter
Local storm report, May 23, 2:18 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
218 PM MDT WED MAY 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM TORNADO 4 SW PICACHO 33.31N 105.19W
05/23/2018 LINCOLN NM STORM CHASER
&&
EVENT NUMBER ABQ201800649
RJHSpecial weather statement, May 23, 2:45 PM MDT, 12 minutes before
Special Weather Statement National Weather Service Albuquerque NM 245 PM MDT WED MAY 23 2018 NMZ523-529-532-533-232115- Eastern San Miguel County-Guadalupe County-Northeast Highlands-Central Highlands- 245 PM MDT WED MAY 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN MIGUEL AND NORTHWESTERN GUADALUPE COUNTIES UNTIL 315 PM MDT... At 245 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 7 miles west of Trujillo to near Villanueva State Park. Movement was northeast at 10 mph. Penny size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Villanueva, Maes, Villanueva State Park, Trujillo, Chapelle, Sena, San Agustin, Los Montoyas and Tecolotito. This includes Interstate 25 between Mile Markers 327 and 335. These storms may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 900 PM MDT for northeastern and east central New Mexico. LAT...LON 3577 10476 3529 10556 3507 10540 3566 10427 TIME...MOT...LOC 2045Z 224DEG 10KT 3554 10483 3520 10539 DPorter
Special weather statement, May 23, 2:47 PM MDT, 10 minutes before
Special Weather Statement National Weather Service Albuquerque NM 247 PM MDT WED MAY 23 2018 NMZ530-232115- Union County- 247 PM MDT WED MAY 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY UNTIL 315 PM MDT... At 247 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from near Amistad to 12 miles northwest of Romero. Movement was north at 35 mph. Penny size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Amistad. If threatening weather approaches your area, take shelter in a sturdy building. && A severe thunderstorm watch remains in effect until 900 PM MDT for northeastern New Mexico. LAT...LON 3576 10316 3607 10318 3613 10304 3576 10304 TIME...MOT...LOC 2047Z 183DEG 33KT 3599 10310 3584 10310 DPorter
Special weather statement, May 23, 2:54 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
254 PM MDT WED MAY 23 2018
NMZ531-534-232130-
Harding County-Quay County-
254 PM MDT WED MAY 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARDING AND
NORTHEASTERN QUAY COUNTIES UNTIL 330 PM MDT...
At 253 PM MDT, Doppler radar was tracking a strong thunderstorm near
Logan, or 21 miles southwest of Nara Visa, moving northeast at 20
mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Frequent and dangerous cloud to ground lightning will also be
possible with this storm.
Locations impacted include...
Logan and Ute Lake State Park.
&&
A severe thunderstorm watch remains in effect until 900 PM MDT for
northeastern and east central New Mexico.
LAT...LON 3515 10340 3523 10361 3562 10341 3543 10304
3542 10304
TIME...MOT...LOC 2053Z 219DEG 17KT 3537 10335
GuyerThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 6:22 PM MDT | Special Weather Statement | ABQ | Chaves | 23 min |
| May 22, 6:32 PM MDT | Special Weather Statement | ABQ | Mora | 28 min |
| May 22, 6:39 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 111 min |
| May 22, 6:42 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 48 min |
| May 22, 6:43 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 34 min |
| May 22, 7:17 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 118 min |
| May 22, 7:21 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 39 min |
| May 22, 7:23 PM MDT | Special Weather Statement | ABQ | Lincoln | 22 min |
| May 22, 7:36 PM MDT | Special Weather Statement | ABQ | Mora | 24 min |
| May 22, 7:40 PM MDT | Special Weather Statement | ABQ | Harding | 35 min |
| May 22, 7:55 PM MDT | Special Weather Statement | ABQ | Chaves | 35 min |
| May 22, 8:02 PM MDT | Special Weather Statement | ABQ | Mora | 28 min |
| May 22, 8:20 PM MDT | Special Weather Statement | ABQ | Harding | 25 min |
| May 22, 8:29 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 61 min |
| May 22, 8:41 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| May 22, 8:50 PM MDT | Special Weather Statement | ABQ | Mora | 25 min |
| May 22, 8:53 PM MDT | Special Weather Statement | ABQ | Union | 37 min |
| May 22, 9:15 PM MDT | Special Weather Statement | ABQ | Chaves | 30 min |
| May 22, 9:20 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 55 min |
| May 22, 9:22 PM MDT | Special Weather Statement | ABQ | Harding | 23 min |
| May 22, 9:37 PM MDT | Special Weather Statement | ABQ | Union | 23 min |
| May 22, 9:38 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 112 min |
| May 22, 9:44 PM MDT | Special Weather Statement | ABQ | Mora | 31 min |
| May 22, 9:46 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 59 min |
| May 22, 9:58 PM MDT | Special Weather Statement | ABQ | Lincoln | 32 min |
| May 22, 10:12 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 31 min |
| May 22, 10:59 PM MDT | Special Weather Statement | ABQ | De Baca | 31 min |
| May 22, 11:34 PM MDT | Special Weather Statement | ABQ | Guadalupe | 26 min |
| May 22, 11:48 PM MDT | Special Weather Statement | ABQ | 27 min | |
| May 23, 12:45 PM MDT | Special Weather Statement | ABQ | Harding | 30 min |
| May 23, 1:16 PM MDT | Special Weather Statement | ABQ | Lincoln | 29 min |
| May 23, 1:27 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| May 23, 1:30 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 60 min |
| May 23, 1:53 PM MDT | Flash Flood Warning | ABQ | Lincoln | 2 hr |
| May 23, 2:07 PM MDT | Tornado Warning | ABQ | Lincoln | 38 min |
| May 23, 2:13 PM MDT | Special Weather Statement | ABQ | Union | 32 min |
| May 23, 2:15 PM MDT | Special Weather Statement | ABQ | Harding | 30 min |
| May 23, 2:18 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 42 min |
| May 23, 2:31 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 48 min |
| May 23, 2:43 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 62 min |
| May 23, 2:45 PM MDT | Special Weather Statement | ABQ | San Miguel | 30 min |
| May 23, 2:51 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 114 min |
| May 23, 2:54 PM MDT | Special Weather Statement | ABQ | Quay | 36 min |
| May 23, 3:03 PM MDT | Flash Flood Warning | ABQ | Lincoln | 4 hr |
| May 23, 3:04 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 29 min |
| May 23, 3:06 PM MDT | Tornado Warning | ABQ | Chaves, Lincoln | 39 min |
| May 23, 3:15 PM MDT | Flash Flood Warning | ABQ | Guadalupe, San Miguel | 4 hr |
| May 23, 3:22 PM MDT | Areal Flood Advisory | ABQ | Union | 113 min |
| May 23, 3:34 PM MDT | Special Weather Statement | ABQ | 26 min | |
| May 23, 3:36 PM MDT | Special Weather Statement | ABQ | 24 min | |
| May 23, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 61 min |
| May 23, 3:47 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 58 min |
| May 23, 3:51 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| May 23, 3:54 PM MDT | Special Weather Statement | ABQ | Mora | 36 min |
| May 23, 3:57 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 48 min |
| May 23, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 61 min |
| May 23, 4:01 PM MDT | Flash Flood Warning | ABQ | Guadalupe, San Miguel | 5 hr |
| May 23, 4:01 PM MDT | Special Weather Statement | ABQ | 29 min | |
| May 23, 4:08 PM MDT | Tornado Warning | ABQ | Chaves, Lincoln | 21 min |
| May 23, 4:10 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 65 min |
| May 23, 4:13 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 51 min |
| May 23, 4:19 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 13 min |
| May 23, 4:26 PM MDT | Special Weather Statement | ABQ | Harding | 34 min |
| May 23, 4:28 PM MDT | Flash Flood Warning | ABQ | Union | 2 hr |
| May 23, 4:39 PM MDT | Flash Flood Warning | ABQ | Chaves | 3 hr |
| May 23, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 60 min |
| May 23, 4:47 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 58 min |
| May 23, 4:51 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 54 min |
| May 23, 5:00 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 60 min |
| May 23, 5:12 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 63 min |
| May 23, 5:44 PM MDT | Flash Flood Warning | ABQ | Chaves | 116 min |
| May 23, 5:48 PM MDT | Flash Flood Warning | ABQ | Chaves | 112 min |
| May 23, 5:49 PM MDT | Special Weather Statement | ABQ | Roosevelt | 26 min |
| May 23, 5:58 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 62 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.